# SDR YENA20120519501

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 44,333 hours, 16,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 043328
- Condition: Failed
- Location: Cabin
- Part time: 16,668 hours, 10,040 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND 10WL FWD BATTERY LEFT FAILED.  REMOVED AND REPLACED 10WL BATTERY AS PER AMM 33-51-38.  SYSTEM OPS CHECK NORMAL.
